# SDR HALA9900109

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 424431
- Condition: Malfunctioned
- Location: Anti-Skid System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HNL - FLT 388 - ANTI-SKID WOULD NOT ARM PRIOR TO TAKEOFF.  CONDITION CLEARED AFTER ENGINE SHUTDOWN.  REPLACED ANTI-SKID CONTROL BOX.  BITE TEST OK.  (M)
